# SDR 9705379883

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM DTW, NOSE GEAR WOULD NOT RETRACT WHEN SELECTED UP.  NO PRESSURIZATION AND GEAR UNSAFE LIGHT ILLUMINATED.  RECYCLED GEAR WITH NO CHANGE.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  RESEALED AND SERVICED NOSE STRUT ASSEMBLY.  GEAR OPERATIONAL CHECK OK.
